# SDR DALA2019052703184

- Difficulty date: May 27, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 83,450 hours, 37,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL FR35-36R A CRACK THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL AT HOLE #4, HOLE #11, HOLE #20, HOLE #22, HOLE #23, REPAIR PER PRI 577930-14AD REV 0,1,2,3,4,5,6,7 AND COMPLY WITH ER/A 577930-14AD REV ORIGINAL.
